# SDR USAA2009071491821

- Difficulty date: July 13, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 38,987 hours, 16,074 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE:4448353 - FLT 210 - SNA-PHX - EMERGENCY LIGHTS - ROW 12 EMERGENCY PATH EXIT LIGHT INOPERATIVE.  REPAIRED WIRE AT ROW 12B EMERGENCY PATH EXIT LIGHTS.  OPERATIONAL CHECK WAS GOOD.
